Duke Mathematical Journal

A proof that every uniformly convex space is reflexive

B. J. Pettis

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 5, Number 2 (1939), 249-253.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077491225

Zentralblatt MATH identifier
0021.32601

Digital Object Identifier
doi:10.1215/S0012-7094-39-00522-3

Mathematical Reviews number (MathSciNet)
MR1546121

Citation

Pettis, B. J. A proof that every uniformly convex space is reflexive. Duke Math. J. 5 (1939), no. 2, 249--253. doi:10.1215/S0012-7094-39-00522-3. http://projecteuclid.org/euclid.dmj/1077491225.


Export citation